# SDR DALA2017060404461

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,258 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN NR 2 POWER SUPPLY FOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51. AIRCRAFT IS OK FOR SERVICE.
